# SDR DALA1160701703

- Difficulty date: October 31, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 48,099 hours, 13,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Fitting
- Part number: 145T10164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 927 RT FRAME LWR ATTACH SUPPORT FITTING IS CRACKED.
